# SDR SIMA200234511

- Difficulty date: November 20, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14524131009
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A LEVEL 2 CORROSION FOUND DURING AN IMBV INSPECTION REFERENCE.  PASSENGER DOOR AREA  FORWARD FLOOR SUPPORT CORRODED.  REMOVED AND INSTALLED A SERVICEABLE FORWARD FLOOR SUPPORT IAW SRM.
